# SDR 9715166611

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611US
- Make and model: Boeing 747251B
- Aircraft serial: 20356
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Crossed
- Location: Anti Skid Syst
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A TIRE FAILURE DURING LANDING.  AIRCRAFT COMPLETED LANDING WITHOUT FURTHER INCIDENT.  REPLACED THE NR 3 AND NR 4 TIRE ASSEMBLIES AND REPOSITIONED WIRE HARNESS FOR THE NR 3 AND NR 4 ANTI-SKID TRANSDUCERS.  OPERATIONAL CHECK GOOD.
